# SDR CALA2024012300185

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 69,649 hours, 12,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: No Test
- Location: Lh Aft Entry Doo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK,  L/H AFT DOOR SLIDE GROUND ILLUMINATION LIGHT FOUND INOP. LH AFT EMERGENCY DOOR SLIDE LAMP REPLACED AS PER AMM 33-51-06-902-082. ALL OPERATIONS APPEAR CORRECT.    ACCOMPLISHED IDT INSPECTION OF LH AFT EMERGENCY DOOR SLIDE LAMP REPLACEMENT AS PER AMM 33-51-06-902-082 AND GMM 09-10-05.
